# SDR 99T64R457EWA

- Difficulty date: November 9, 1999
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3640887N
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, W/W PRESSURE PANEL ATTACH ANGLE CORRODED STATION 960 TO 980 RBL 8 INCH.  REMOVED AND REPLACED ATTACH ANGLE AND STRINGER FITTING IAW DC-8 SRM 51-1-20, 51-1-21 AND 51-1-8.  (M)
